# SDR DL72S000795

- Difficulty date: March 7, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- Aircraft time: 68,802 hours, 53,322 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Component: Slat, 651622291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT RIB NR 6 CRACKED.  INSTALLED  DOUBLER PER MM 57-54-00 PG 818.
